Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 36, NWS Tallahassee, FL

September 12, 2012

NWS Tallahassee, FL issued this small craft advisory at Sep 12, 2012, 3:30 PM EDT. It took effect at Sep 12, 2012, 8:00 PM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2012, 3:30 PM EDT (19:30 UTC)
In effect from
Sep 12, 2012, 8:00 PM EDT
Expired
Sep 13, 2012, 2:00 PM EDT
In force
18 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

246 
WHUS72 KTAE 121930
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 PM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM EDT THIS EVENING UNTIL
11 AM EDT THURSDAY FROM APALACHICOLA TO THE SUWANNEE RIVER OUT TO
60 NAUTICAL MILES...

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM EDT THURSDAY MORNING
THROUGH 2 PM EDT THURSDAY AFTERNOON FROM APALACHICOLA TO DESTIN
OUT TO 60 NAUTICAL MILES...

GMZ730-755-765-775-130230-
/O.NEW.KTAE.SC.Y.0036.120913T0000Z-120913T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
330 PM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
11 AM EDT THURSDAY. 

* PEAK WINDS: EAST AROUND 20 KNOTS AND GUSTY. 

* PEAK SEAS: 4 TO 6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-770-130230-
/O.NEW.KTAE.SC.Y.0036.120913T0600Z-120913T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
330 PM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM EDT
THURSDAY. 

* PEAK WINDS: EAST AROUND 20 KNOTS AND GUSTY. 

* PEAK SEAS: 4 TO 6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
734 
WHUS72 KTAE 130130
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
930 PM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THURSDAY FROM
APALACHICOLA TO THE SUWANNEE RIVER OUT TO 60 NAUTICAL MILES...

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM EDT THURSDAY MORNING
THROUGH 2 PM EDT THURSDAY AFTERNOON FROM APALACHICOLA TO DESTIN
OUT TO 60 NAUTICAL MILES...

GMZ730-755-765-775-130915-
/O.CON.KTAE.SC.Y.0036.000000T0000Z-120913T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
930 PM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
THURSDAY. 

* PEAK WINDS: EAST AROUND 20 KNOTS AND GUSTY.

* PEAK SEAS: 4 TO 6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-770-130915-
/O.CON.KTAE.SC.Y.0036.120913T0600Z-120913T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
930 PM EDT WED SEP 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM EDT
THURSDAY. 

* PEAK WINDS: EAST AROUND 20 KNOTS AND GUSTY.

* PEAK SEAS: 4 TO 6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
652 
WHUS72 KTAE 130814
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
414 AM EDT THU SEP 13 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THURSDAY FROM
APALACHICOLA TO THE SUWANNEE RIVER OUT TO 60 NAUTICAL MILES...

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM EDT THURSDAY MORNING
THROUGH 2 PM EDT THURSDAY AFTERNOON FROM APALACHICOLA TO DESTIN
OUT TO 60 NAUTICAL MILES...

GMZ730-755-765-775-131500-
/O.CON.KTAE.SC.Y.0036.000000T0000Z-120913T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
414 AM EDT THU SEP 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

* PEAK WINDS: EAST AROUND 20 KNOTS.

* PEAK SEAS: 4 TO 6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-770-131500-
/O.CON.KTAE.SC.Y.0036.000000T0000Z-120913T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
414 AM EDT THU SEP 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

* PEAK WINDS: EAST AROUND 20 KNOTS.

* PEAK SEAS: 4 TO 6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
193 
WHUS72 KTAE 130945
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
545 AM EDT THU SEP 13 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH 2 PM EDT TODAY FROM
APALACHICOLA TO DESTIN OUT TO 60 NAUTICAL MILES...

GMZ730-755-765-775-131045-
/O.CAN.KTAE.SC.Y.0036.000000T0000Z-120913T1500Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
545 AM EDT THU SEP 13 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS ARE NOW SUSTAINED BELOW 20 KNOTS AND SEAS ARE BELOW 6 FEET.
ADVISORY CONDITIONS ARE NO LONGER EXPECTED.

$$

GMZ750-770-131800-
/O.CON.KTAE.SC.Y.0036.000000T0000Z-120913T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
545 AM EDT THU SEP 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

* PEAK WINDS: EAST AROUND 20 KNOTS.

* PEAK SEAS: 4 TO 6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
282 
WHUS72 KTAE 131412
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1012 AM EDT THU SEP 13 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH 2 PM EDT TODAY FROM
APALACHICOLA TO DESTIN OUT TO 60 NAUTICAL MILES...

GMZ750-770-131800-
/O.CON.KTAE.SC.Y.0036.000000T0000Z-120913T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
1012 AM EDT THU SEP 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

* PEAK WINDS: EAST AROUND 20 KNOTS.

* PEAK SEAS: 4 TO 6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 12, 12:14 PM EDT, 3 hours 16 minutes earlier.

Area forecast discussion, Sep 12, 12:14 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1214 PM EDT Wed Sep 12 2012

.NEAR TERM [This Afternoon and Tonight]...
Updated at: 1210pm
The inherited forecast grids for the next 12-18 hours look to be
in good shape, and only some minor tweaks were made. We expect
another day with plenty of sunshine and temperatures close to
normal values (at TLH, normal high of 89 for today). The 12z TAE
sounding revealed that the low-level temperature profile between
800-900mb had warmed roughly 1C over the past 24 hours, and thus
highs today should be slightly warmer than what we saw yesterday.
Highs yesterday ranged from around 87-89 near and south of I-10,
to around 83-85 in the northern parts of the area. The forecast
highs today were nudged to be around a degree higher (on average)
than what was observed yesterday. Small PoPs were maintained for
the area around Valdosta and Perry (SC GA and east FL Big Bend).
The cumulus field is more developed in these areas per visible
satellite, low-level moisture is higher (comparing JAX and TAE
soundings, and looking at surface dewpoints), and a variety of
models still produce some scattered light rain.

&&

.SHORT TERM [Thursday Through Friday]...
Thursday and Friday will be very similar to today. The main
difference will be that the moisture will increase more and more
each day, pushing rain chances further west both afternoons.
Still, expect slightly below, to near climatology PoP values each
day.

Overnight lows will gradually climb through the middle 60s to the
lower 70s by Friday morning. Highs will follow in suit with
temperatures climbing into the lower 90s by Friday afternoon.

&&

.LONG TERM [Friday Night through Tuesday]...
The large scale longwave pattern commences in Nrn stream with a weak
trough along West Coast, broad ridge Ewd to Appalachians and low over
QUE with trough axis SWD along Atlc Coast. SRN stream marked by high
over Srn CA/Baja, trough over Srn Plains and weak ridging Ewd to FL
as high again anchors to our N. At surface, low over Great Lakes
with cold front SWD thru Ern TN Valley then SW thru SE TX. This
places local area in weak warm sector with onshore flow and
weakening gradients ending ELY surges.

The latest run of the 00z GFS and EURO coming into better agreement
showing an increasingly amplifying/digging trough moving from Plains
Ewd to dominate Gulf region by Mon. Deepening trough drags cold
front SEWD to bisect our area by Mon eve. At same time, a shortwave
over the Plains to commence the period gets swept into longwave
trough and moves NEWD enhancing local rainfall by Sat. Also it likely
develops surface reflection in W/Cntrl Gulf Coast by Sat night that
lifts along front across local area late Sun into Mon then out of
our area by late Tues. This solution would favor a relatively wet
and windy period especially Sun eve thru Tues.

Will go with wdly sct-lo sct POPs Fri night, Sct pops Sat thru Tues
with highest pops on Mon. With area being in warm sector and under
ample clouds, min temps with with several degrees above climo. Max
temps will hover around climo. Avg inland climo is 66/87 degrees.

&&

.AVIATION [Through 18z Thursday]...
Updated at: 1210pm
VFR expected to continue with scattered cumulus around 4000-6000
feet through the day, and occasional mid-high cloud layers being
produced from scattered storms over the Gulf through the TAF
period. Easterly flow should also continue, with some gusts to
around 15-18kt possible today at all the terminals, mainly 16-20z.
A brief -SHRA cannot be ruled out at VLD later this afternoon, but
confidence is not high enough to warrant a mention in the TAF.

&&

.MARINE...
Our coastal waters will reside on the southern edge of the
high pressure for the next several days. The increased
pressure difference between the edge of the ridge, and the weaker
pressure pattern in the Gulf will create elevated winds through at
least Thursday. Additionally, the easterly wind will yield
nocturnal surges that spread from east to west each night through
the remainder of the week. Advisory conditions are expected west
of Apalachicola for the first part of the day today. Cautionary
conditions will likely continue for all of our coastal waters
through Thursday, with brief periods of advisory conditions
possible.

&&

.FIRE WEATHER...
Despite a drier air mass over the region, relative humidities are
not expected to reach critical thresholds today. Therefore, no red
flag conditions are expected. The airmass will begin to moisten on
Thursday and humidities are forecast to remain well above red flag
levels thru Mon.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Risk of Rip Currents for Coastal Franklin through 8PM
     EDT Thursday.
GA...None.
AL...None.
GM...Small Craft Advisory until 2 PM EDT this afternoon for
     coastal waters from Apalachicola to Destin FL out to 60NM.

&&

NEAR TERM...Lamers
SHORT TERM...Harrigan
LONG TERM...Block
AVIATION...Lamers
MARINE...Harrigan
FIRE WEATHER...Block
Hazardous weather outlook, Sep 12, 3:35 AM EDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
335 AM EDT WED SEP 12 2012

ALZ065>069-FLZ007>019-026>029-034-118-127-128-134-GAZ120>131-
142>148-155>161-GMZ730-755-765-775-130300-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-
QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-
BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-
SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
335 AM EDT WED SEP 12 2012 /235 AM CDT WED SEP 12 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE INTERIOR FLORIDA
BIG BEND AND PANHANDLE.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FLZ108-112-114-115-GMZ750-770-130300-
SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
335 AM EDT WED SEP 12 2012 /235 AM CDT WED SEP 12 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR BEACHES FROM ALLIGATOR POINT
TO DESTIN...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

* SEE OUR COASTAL HAZARD MESSAGE (CFW) FOR RIP CURRENT HAZARDS TODAY.

* SEE OUR MARINE WEATHER MESSAGE (MWW) FOR SMALL CRAFT HAZARDS TODAY.

* THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG PANHANDLE
  BEACHES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

* THE THREAT FOR DANGEROUS RIP CURRENTS WILL EXIST THROUGH AT
  LEAST THURSDAY.

* SMALL CRAFT OPERATORS ARE URGED TO EXERCISE CAUTION EACH NIGHT
  AND MORNING THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

HARRIGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 3:32 AM EDTSmall Craft AdvisoryTAE10 hr
Sep 12, 3:34 AM EDTRip Current StatementTAEFranklin40 hr

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.